6 Publikationen

Alle markieren

[6]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2946131
Foerster Y-P, Kieburg M, Kösters H (2020)
Polynomial Ensembles and Polya Frequency Functions.
Journal of Theoretical Probability.
PUB | DOI | WoS
 
[5]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933934
Kösters H, Tikhomirov A (2018)
LIMITING SPECTRAL DISTRIBUTIONS OF SUMS OF PRODUCTS OF NON-HERMITIAN RANDOM MATRICES.
PROBABILITY AND MATHEMATICAL STATISTICS-POLAND 38(2): 359-384.
PUB | DOI | WoS
 
[4]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907442
Kieburg M, Kösters H (2016)
Exact relation between singular value and eigenvalue statistics.
RANDOM MATRICES-THEORY AND APPLICATIONS 5(4): 1650015.
PUB | DOI | WoS
 
[3]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917096
Götze F, Kösters H, Tikhomirov A (2015)
Asymptotic spectra of matrix-valued functions of independent random matrices and free probability.
RANDOM MATRICES-THEORY AND APPLICATIONS 4(2): 85.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2290068
Kösters H (2011)
Characteristic Polynomials of Sample Covariance Matrices.
Journal of Theoretical Probability 24(2): 545-576.
PUB | DOI | WoS
 
[1]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636216
Götze F, Kösters H (2009)
On the Second-Order Correlation Function of the Characteristic Polynomial of a Hermitian Wigner Matrix.
COMMUNICATIONS IN MATHEMATICAL PHYSICS 285(3): 1183-1205.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung

6 Publikationen

Alle markieren

[6]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2946131
Foerster Y-P, Kieburg M, Kösters H (2020)
Polynomial Ensembles and Polya Frequency Functions.
Journal of Theoretical Probability.
PUB | DOI | WoS
 
[5]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933934
Kösters H, Tikhomirov A (2018)
LIMITING SPECTRAL DISTRIBUTIONS OF SUMS OF PRODUCTS OF NON-HERMITIAN RANDOM MATRICES.
PROBABILITY AND MATHEMATICAL STATISTICS-POLAND 38(2): 359-384.
PUB | DOI | WoS
 
[4]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907442
Kieburg M, Kösters H (2016)
Exact relation between singular value and eigenvalue statistics.
RANDOM MATRICES-THEORY AND APPLICATIONS 5(4): 1650015.
PUB | DOI | WoS
 
[3]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917096
Götze F, Kösters H, Tikhomirov A (2015)
Asymptotic spectra of matrix-valued functions of independent random matrices and free probability.
RANDOM MATRICES-THEORY AND APPLICATIONS 4(2): 85.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2290068
Kösters H (2011)
Characteristic Polynomials of Sample Covariance Matrices.
Journal of Theoretical Probability 24(2): 545-576.
PUB | DOI | WoS
 
[1]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636216
Götze F, Kösters H (2009)
On the Second-Order Correlation Function of the Characteristic Polynomial of a Hermitian Wigner Matrix.
COMMUNICATIONS IN MATHEMATICAL PHYSICS 285(3): 1183-1205.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: bio1

Export / Einbettung